# SDR SWIA971535

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863904
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

TORQUE ON LEFT ENGINE FLUCTUATED AND THEN DROPPED OFF TO 26 PERCENT TORQUE ACCOMPANIED BY FUEL FLOW FLUCTUATION.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT ENGINE HMU IAW RII 73-301 AND MM 73-21-00.  OPS CHECKS GOOD.
